# SDR DLL10970991

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 914
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE BELLY SKIN WAS FOUND WITH CORROSION AND CRACKS AT FS 914 JUST O/B OF STR 34.  REMOVAL OF DAMAGE IN THE SKIN ONLY RESULTED IN A CUT OUT SIZED APPROX 1.5 BY 1.5.  THE SUBJECT SKIN IS MADE FROM 0.068 2024-T3 CLAD.  THIS ER/A IS REVISED TO ADD PERMANENT REPAIR INSTRUCTIONS THAT IS BEING ACCOMPLISHED DURING THE AIRCRAFT'S HMV VISIT IN ATL.  THE DAMAGE IS TO BE REPAIRED PER THE DAL L1011 SRM 53-31-00, FIG 820.
